Welcome. I just wanted to acknowledge your post has been seen. I have not read about anyone with a 2 month delay on reaction to any of the usual agents be it BCG or mitomycin or others. I say this risking not to give you anymore concern than you already have, this could be a severe reaction of some sort or CIS which is a flat like rash which is cancer. The pathology report should give some closure on this. Please keep us posted as well all learn from each other.
DX 5/6/2008 TAG3 papillary tumor .5 CM in size. 2 TURBS followed by 6 instillations of BCG weekly with a second round of 6 after a 6 week wait.
Hello, two months ago I had a 1cm tumor removed during TURBT. I received an immediate Mitomycin dose after the procedure and woke up with the drug inside a catheter. Once I was home I bled and had painful urination for about one week and was back to 100%. I went on about my normal life and out of no where intense/constant penile pain (I assume from clots that were stuck) bleeding, and painful urination, as well as passing clots. I went to the ER twice over 3 days. CT scan showed a new 2cm tumor, urologist without scoping me scheduled another TURBT. Once inside he doesn’t see a tumor, but only severe inflammation of my bladder. I believe what the ER doctor was viewing was a large clot. So, now I’m home recovering from a second TURBT, doctor biopsied a few patches and I’m awaiting path report. My question is whether or not anyone has experienced a delayed ( 2mo in my case) reaction of inflammation in the bladder, painful urination, and clots forming from a single dose of Mitomycin? If not, how did you handle Mitomycin? I saw pictures from my TURBT and my bladder looks angry.